| Model Number |
PXCAT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nonhealthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced difference between eyes.The lens was exchanged for another lens model 02 months 30 days following the initial procedure.Clinical reason for explant was mentioned that oculus dexter (od) ended up slightly more nearsighted than anticipated.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).